# SDR AWXA200500377

- Difficulty date: March 10, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660389
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK, FOUND THE UPPER SURFACE OF THE NR 3 SLAT WEDGE DELAMINATED AT INBOARD END, SLAT STA 14.  MAINTENANCE CUTOUT DAMAGE IN UPPER SURFACE OF NR 3 SLAT WEDGE FROM SS 12.25 TO SS 15.25; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10, FIG 16.
